PT-Symmetric Laplace-Beltrami Operator in the Strip on a Sphere

Petr Siegl*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Numerical analysis indicates that all eigenvalues of a PT-symmetric Laplace-Beltrami operator in the strip on a sphere are real. However, a complete proof is not known.

Original languageEnglish
Pages (from-to)5-6
Number of pages2
JournalIntegral Equations and Operator Theory
Issue number1
Publication statusPublished - 01 May 2012
Externally publishedYes


  • Laplace-Beltrami operator on a sphere
  • non-self-adjoint boundary conditions
  • PT-symmetry
  • real spectrum

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis


Dive into the research topics of 'PT-Symmetric Laplace-Beltrami Operator in the Strip on a Sphere'. Together they form a unique fingerprint.

Cite this